# SDR DALA2023070505420

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 82,756 hours, 21,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 36D EMERGENCY LIGHT FELL OFF (DAMAGED). CORRECTIVE ACTION: RESECURED LIGHT ASSY TO SEAT TRIM. LIGHT CHKS OKAY. (4837792)
